Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2011 (2011), Article ID 379505, 10 pages
Research Article

Noniterative Solution of Some Fermat-Weber Location Problems

The Raymond & Beverly Sackler School of Physics and Astronomy, Tel Aviv University, Tel Aviv 69978, Israel

Received 5 April 2011; Accepted 17 June 2011

Academic Editor: I. L. Averbakh

Copyright © 2011 Reuven Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Reuven Chen, “Noniterative Solution of Some Fermat-Weber Location Problems,” Advances in Operations Research, vol. 2011, Article ID 379505, 10 pages, 2011. doi:10.1155/2011/379505